# SDR ASAA2017082521729

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,846 hours, 10,965 cycles
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC17059
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 35,540 hours, 10,868 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING IDLE LEAK CHECK ON #2 ENGINE FOUND FUEL FLOW TRANSMITTER LEAKING. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENG FUEL FLOW TRANSMITTER REF AMM 73-31-01. LEAK & OPS TEST GOOD.
